Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Braginskii, Stanislav Iosifovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:51
Abstract pages:281
Full texts:141
Professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person125793
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1976
1. S. I. Braginskii, V. V. Vikhrev, “Formation of the fibrous structure of a current shell in a powerful pulse discharge”, TVT, 14:2 (1976),  254–261  mathnet; High Temperature, 14:2 (1976), 232–239  isi  scopus
1963
2. S. I. Braginskii, “The structure of the $F$ layer and the reasons for convection in the earth core”, Dokl. Akad. Nauk SSSR, 149:6 (1963),  1311–1314  mathnet
1957
3. S. I. Braginskii, “Types of vibrations of the plasma in a magnetic field”, Dokl. Akad. Nauk SSSR, 115:3 (1957),  475–478  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021